While this isn’t a listed adverse reaction or side-effect with the jab, recording a flare-up with the blood pressure levels can be worrying, especially with hypertensive or cardiac patients. As scientists continue to study into the possible reason for these reactions, which immediately tends to strike those who have been vaccinated, experts suggest that hypertension may not be a symptomatic side-effect in itself, but one which may be resulting from stress associated with vaccination. ‘White-coat’ effect, which makes blood pressure readings higher in diagnostic settings in comparison to other places could also be a contributing factor. Apart from that, age, previous history, known complications and poor medication records can also fuel issues.
As with low blood pressure levels, it is being linked to a possible vasovagal response which is a nervous reflex caused by stress and anxiety, and potentially lowers blood pressure levels, causing fainting and dizziness as well.
Nonetheless, if you do happen to record any of these symptoms, it would be a wise idea to consult a doctor and seek help for the same, as they can be managed well and do not harm the vaccine’s working.